Journal of the Mathematical Society of Japan

Basic properties of Brownian motion and a capacity on the Wiener space

Masatoshi FUKUSHIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 36, Number 1 (1984), 161-176.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396218

Digital Object Identifier
doi:10.2969/jmsj/03610161

Mathematical Reviews number (MathSciNet)
MR0723601

Zentralblatt MATH identifier
0522.60081

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 60G17: Sample path properties

Citation

FUKUSHIMA, Masatoshi. Basic properties of Brownian motion and a capacity on the Wiener space. J. Math. Soc. Japan 36 (1984), no. 1, 161--176. doi:10.2969/jmsj/03610161. https://projecteuclid.org/euclid.jmsj/1230396218.


Export citation